Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 18, 2015, 4:41 PM EDT for Florence County, Georgetown County, Williamsburg County, South Carolina. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 4:41 PM EDT (20:41 UTC)
- Expired
- Jun 18, 2015, 5:45 PM EDT
- In force
- 64 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Florence County, SC, Georgetown County, SC, Williamsburg County, SC
The radar
The Columbia radar (KCAE), 117 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:30 PM EDT | TSTM WND DMG | 1 Nnw Lake City, SC | TREE DOWN NEXT TO HWY 52. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1721 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858
WUUS52 KILM 182041
SVRILM
SCC041-043-089-182145-
/O.NEW.KILM.SV.W.0024.150618T2041Z-150618T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
441 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
NORTHERN GEORGETOWN COUNTY IN NORTHEASTERN SOUTH CAROLINA...
NORTHERN WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 545 PM EDT
* AT 441 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF HEBRON...OR 10
MILES NORTHWEST OF LAKE CITY...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
LAKE CITY...KINGSTREE...JOHNSONVILLE...HEMINGWAY...HEBRON...
INDIANTOWN...HENRY...CADES...NESMITH...MORRISVILLE...HANNAH...
SCRANTON...OLANTA...STUCKEY...LAKE CITY COMMUNITY HOSPITAL AND
WILLIAMSBURG REGIONAL HOSPITAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3372 7998 3377 7999 3381 7994 3382 7991
3388 7988 3389 7989 3389 7995 3395 7997
3399 7989 3400 7990 3380 7933 3352 7951
3368 8000
TIME...MOT...LOC 2041Z 268DEG 14KT 3392 7993
$$
SHK2 follow-up statements
205
WWUS52 KILM 182122
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
522 PM EDT THU JUN 18 2015
SCC043-182131-
/O.CAN.KILM.SV.W.0024.000000T0000Z-150618T2145Z/
GEORGETOWN SC-
522 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GEORGETOWN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
LAT...LON 3372 7998 3377 7995 3381 7994 3382 7991
3388 7988 3390 7990 3393 7989 3398 7986
3399 7986 3380 7933 3355 7952 3370 7996
TIME...MOT...LOC 2121Z 268DEG 14KT 3393 7974
$$
SCC041-089-182145-
/O.CON.KILM.SV.W.0024.000000T0000Z-150618T2145Z/
FLORENCE SC-WILLIAMSBURG SC-
522 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN FLORENCE AND NORTHERN WILLIAMSBURG COUNTIES...
AT 521 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR LAKE CITY...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...KINGSTREE...JOHNSONVILLE...HEMINGWAY...HEBRON...
INDIANTOWN...HENRY...CADES...NESMITH...MORRISVILLE...HANNAH...
SCRANTON...STUCKEY...LAKE CITY COMMUNITY HOSPITAL AND WILLIAMSBURG
REGIONAL HOSPITAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3372 7998 3377 7995 3381 7994 3382 7991
3388 7988 3390 7990 3393 7989 3398 7986
3399 7986 3380 7933 3355 7952 3370 7996
TIME...MOT...LOC 2121Z 268DEG 14KT 3393 7974
$$
SHK533
WWUS52 KILM 182137 RRA
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
537 PM EDT THU JUN 18 2015
SCC041-089-182147-
/O.EXP.KILM.SV.W.0024.000000T0000Z-150618T2145Z/
FLORENCE SC-WILLIAMSBURG SC-
537 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FLORENCE AND
NORTHERN WILLIAMSBURG COUNTIES WILL EXPIRE AT 545 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3372 7998 3377 7995 3381 7994 3382 7991
3388 7988 3390 7990 3393 7989 3398 7986
3399 7986 3380 7933 3355 7952 3370 7996
TIME...MOT...LOC 2135Z 268DEG 14KT 3393 7974
$$
SHKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:05 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 18, 3:05 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
305 PM EDT THU JUN 18 2015
.SYNOPSIS...
HIGH HUMIDITY AND HEAT WILL CONTINUE THROUGH THE WEEKEND INTO
NEXT WEEK. A HEAT ADVISORY REMAINS IN EFFECT FOR TODAY. A FEW
SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE HEAT THROUGH THE
WEEKEND MAINLY IN THE AFTERNOON AND EVENINGS. HEAT ADVISORIES MAY
BE NEEDED FOR PORTIONS OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM THURSDAY...VAPOR ANIMATIONS SHOW A FAINT UPPER LEVEL
SWIRL MOVING ENE ACROSS NE SC PRESENTLY...WHILE CONVECTION WAS
BEGINNING TO ERUPT ALONG AN INTENSE THERMAL SURFACE AXIS ACROSS
CENTRAL SC THIS AFTERNOON. THE SLOW MOVING NATURE OF THE CELLS
COUPLED WITH ELEVATED PRECIPITABLE WATER VALUES COULD RESULT IN
LOCALIZED FLOODING IN AREAS CAUGHT BENEATH THE TOWERS FOR A
CONSIDERABLE DURATION. DRY AIR ENTRAINMENT AROUND THE UPPER
PORTIONS OF CONVECTIVE CORES WILL HELP TO BOOST DOWNDRAFT CAPES
AND ANY STRONG CELLS WILL BE CAPABLE OF GENERATING MICROBURSTS AND
LOCALIZED WIND DAMAGE. FORMATION OF NEWER CELLS MAY EXPAND EAST
ALONG AND NEAR THE SEA BREEZE FRONT AS THE SEA BREEZE CIRCULATION
AND ITS ASSOCIATED LOW-LEVEL LAND CONVERGENCE STRENGTHEN.
LOSS OF HEATING WILL DECREASE CONVECTIVE COVERAGE TONIGHT BUT
WEAK MCV IMPULSES ALOFT MAY SUSTAIN CONVECTION ACROSS THE TOP
PORTIONS OF THE UPPER RIDGE FAVORING NIGHT-TIME STORMS/SHOWERS
ACROSS SE NC. HEAT ADVISORY REMAINS POSTED ALL AREAS UNTIL 7PM.
MILD MINIMUMS AGAIN OVERNIGHT 75-80 MOST LOCATIONS AND MILDEST
CLOSER TO THE OCEAN.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...HOT AND HUMID CONDITIONS CONTINUE WELL
INTO THE WEEKEND ALONG WITH INCREASING CHANCES FOR SHOWERS AND
THUNDERSTORMS EACH DAY AS SURFACE FEATURES...INCREASING MOISTURE
AND INSTABILITY COME INTO PLAY. WITH MID TO UPPER RIDGE STILL IN
PLACE ACROSS THE SOUTHEAST...JUST BARELY SOUTH AND EAST OF THE
FORECAST AREA...A WEAK SFC TROUGH WILL SHIFT INTO THE FORECAST
AREA ON FRIDAY WHILE THE REMNANTS OF TROPICAL STORM BILL PUSH
EAST-NORTHEASTWARD TOWARDS THE OHIO VALLEY. AS A RESULT...EXPECT
SCATTERED CONVECTION ACROSS THE AREA ON FRIDAY...ESPECIALLY ALONG
THE SEABREEZE AND ANY LINGERING BOUNDARIES FROM PREVIOUS DAYS
CONVECTION. INTO SATURDAY AFTERNOON...A MORE EASTWARD TRACK OF
REMNANTS OF BILL...NOW A SHORTWAVE...BECOMES EVIDENT IN LATEST
GUIDANCE...WITH A TRACK ALONG THE VA/NC BORDER. AS THIS
OCCURS...WILL SEE THE UPPER RIDGE COMPLETELY BREAK DOWN...ALLOWING
FOR THE PREDOMINANT FLOW TO CONTINUE OUT OF THE SOUTHWEST. WITH
THE AFTERNOON SEABREEZE PUSHING INLAND...EXPECT MAJORITY OF THE
MORE ISOLATED IN NATURE CONVECTION TO REMAIN INLAND...THOUGH
CANNOT ENTIRELY RULE OUT DEVELOPMENT NEAR THE COAST. WITH
PRECIPITABLE WATER VALUES REACHING JUST OVER THE 2 INCH MARK EACH
DAY...RAINFALL AMOUNTS COULD AMOUNT TO AROUND THREE QUARTERS OF AN
INCH GIVE OR TAKE...WHICH FALLS IN LINE WITH CURRENT WPC QPF
FORECAST THROUGH SUNDAY 12Z.
A HEAT ADVISORY WILL BE IN EFFECT FOR PORTIONS OF THE AREA ON
FRIDAY...WHILE COULD SEE CONDITIONS MET AGAIN ON SATURDAY. THERE
WILL BE A BIT OF RELIEF IN ACTUAL TEMPERATURES THOUGH...TRENDING A
FEW DEGREES LOWER THAN HAVE SEEN IN PAST DAYS WITH LOW TO MID 90S
ALONG THE COAST AND MID 90S INLAND. THIS IS A RESULT OF THE AREA
LOOSING THE INFLUENCE OF THE UPPER RIDGE...ALONG WITH ANTICIPATED
INCREASED CLOUD COVER AND RAIN COOLED AIR FOR SHOWERS AND
THUNDERSTORMS. AS FOR OVERNIGHT LOWS...EXPECT MID 70S EACH NIGHT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 300 PM THURSDAY...THE THEME FOR THE EXTENDED REMAINS THE
SAME...HOT AND MOSTLY DRY AS THE ATMOSPHERE ACROSS THE SOUTHEAST
WILL BE DOMINATED BY DEEP LAYER HIGH PRESSURE. THE AXIS OF THE MID
LEVEL RIDGE WILL TAKE ON A SLIGHT NORTHWEST TO SOUTHEAST TILT FROM
THE CENTRAL PLAINS TO THE EASTERN GULF COAST. WITH THIS
CONFIGURATION...THERE ARE SOME SIGNALS THE AREA COULD BE ON THE
SOUTHERN PERIPHERY OF AN OCCASIONAL MCS OR TWO BUT THESE ARE ALL
BUT IMPOSSIBLE TO FORECAST DURING THIS TIME FRAME. HAVE MAINTAINED
THE MOSTLY SLIGHT CHANCE POPS WITH A SLIGHT NOD TO A DIURNAL
PATTERN. THE LATEST MEX NUMBERS HAVE COOLED SLIGHTLY SO THE
OFFICIAL FORECAST REMAINS ESSENTIALLY AN UPDATE OF THE PREVIOUS
PACKAGE...NOT WANTING TO JUMP ON A COOLING TREND WITHOUT MORE
CONSISTENCY.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
AS OF 18Z...UPPER RIDGE SLOWLY BREAKS DOWN OVER THE NEXT
24 HOURS...ALLOWING CONVECTION TO FORM A BIT EASIER. LOOK FOR
SOME CONVECTION ALONG THE SEA BREEZE AND THE PIEDMONT TROUGH LATER
THIS AFTERNOON. COVERAGE WILL BE ENOUGH FOR A TEMPO GROUP AT THE
INLAND TERMINALS. BRIEF IFR IS POSSIBLE IN THE HEAVIEST ACTIVITY.
THE CONVECTION WILL LINGER INTO THE EVENING...WITH ISOLATED
ACTIVITY THROUGH THE OVERNIGHT HOURS. FRIDAY...LOOKS LIKE EVEN
MORE MOISTURE MAY BE AVAILABLE.
EXTENDED OUTLOOK...CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY WITH
MAINLY VFR. LESSER CHANCES MONDAY AND TUESDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 300 PM THURSDAY...MANAGEABLE MARINE CONDITIONS WILL PREVAIL
THROUGH TONIGHT ALTHOUGH SW WINDS WILL INCREASE TONIGHT TO AROUND 15
KT SUSTAINED AND OCCASIONAL GUSTS TO 20 KT...THUS A BIT MORE
BUMPINESS IN THE WIND-WAVE PORTION OF THE SPECTRUM CAN BE EXPECTED.
SEAS AROUND 3 FT TONIGHT POSSIBLY 4 FT OUTER WATERS IN THE MODERATE
SW FLOW OVERNIGHT. SEAS A COMBINATION OF MODERATE SW CHOP AND ESE
WAVES 2-3 FEET EVERY 9-10 SECONDS. A FEW STRONG TSTMS MAY MOVE OVER
THE INSHORE NC WATERS AS STEERING WINDS GUIDE STORMS FROM LAND TO
SEA...MOVING GENERALLY WEST TO EAST...FAVORED MAINLY NORTH OF CAPE
FEAR.
SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...A SFC BOUNDARY ON FRIDAY WILL BE FOLLOWED BY
THE DECLINING INFLUENCE OF THE UPPER RIDGE ON SATURDAY AS ANOTHER
SFC TROUGH PUSHES INTO THE AREA ON SATURDAY. AS A RESULT...EXPECT
SOUTHWEST WINDS WILL SHIFT AND BECOME MORE SOUTHERLY BY FRIDAY
AFTERNOON...WITH WINDS 10 TO 15 KTS AND SLIGHTLY HIGHER GUSTS
POSSIBLE AT TIMES. INTO SATURDAY MORNING...SOUTH-SOUTHWEST WINDS
WILL PREVAIL THROUGHOUT THE DAY WITH WINDS AROUND 10 KTS OR LESS.
EXPECT SEAS TO RANGE BETWEEN 2 TO 4 FT.
LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 300 PM THURSDAY...SOUTHWEST WINDS OF 10-15 KNOTS WILL
PREVAIL ACROSS THE WATERS BASICALLY THROUGH THE PERIOD. EXPECT
SOME INCREASE BOTH SUNDAY AND MONDAY NIGHTS VIA A SLIGHTLY
ENHANCED NOCTURNAL JET BUT THIS SHOULD JUST ADD A KNOT OR TWO TO
THE WIND SPEEDS. SEAS ARE MOSTLY 2-4 FEET.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ017-023-024-
032-033-039-053>056.
HEAT ADVISORY FROM 11 AM TO 7 PM EDT FRIDAY FOR SCZ017-023-024-
032-033-039-053-055.
NC...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR NCZ087-096-099-
105>110.
HEAT ADVISORY FROM 11 AM TO 7 PM EDT FRIDAY FOR NCZ087-096-099-
105-107-109.
MARINE...NONE.
&&
NEAR TERM...MJC
SHORT TERM...SGL
LONG TERM...SHK
AVIATION...MJC/DLHazardous weather outlook, Jun 18, 3:39 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 339 PM EDT THU JUN 18 2015 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-191945- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 339 PM EDT THU JUN 18 2015 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORIES 11 AM TO 7 PM FRIDAY. HEAT ADVISORIES MAY BE NEEDED SUNDAY INTO PORTIONS OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-191945- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 339 PM EDT THU JUN 18 2015 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT ADVISORIES MAY BE NEEDED FOR PORTIONS OF THE AREA SUNDAY THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-191945- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 339 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 18, 4:12 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
412 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 2 NNE WILMINGTON 34.24N 77.90W
06/18/2015 E0.25 INCH NEW HANOVER NC PUBLIC
&&
EVENT NUMBER ILM1500154
47Local storm report, Jun 18, 4:13 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
413 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM TSTM WND GST 2 NNE WILMINGTON 34.24N 77.90W
06/18/2015 E50 MPH NEW HANOVER NC PUBLIC
&&
EVENT NUMBER ILM1500155
47Special weather statement, Jun 18, 4:31 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
431 PM EDT THU JUN 18 2015
NCZ105-182130-
INLAND PENDER-
431 PM EDT THU JUN 18 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN PENDER COUNTY...
AT 431 PM EDT...STRONG THUNDERSTORMS WERE ACROSS NORTHERN PENDER
COUNTY...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BURGAW...WILLARD...MURRAY TOWN...MAPLE HILL...WHITE STOCKING...WARDS
CORNER...PENDERLEA...WATHA AND PENDER MEMORIAL HOSPITAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 389 AND 402.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3454 7819 3455 7826 3472 7811 3473 7802
3471 7798 3472 7768 3450 7759
TIME...MOT...LOC 2031Z 262DEG 13KT 3462 7796
JDWLocal storm report, Jun 18, 4:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
432 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST WATHA 34.64N 77.96W
06/18/2015 M54 MPH PENDER NC AMATEUR RADIO
&&
EVENT NUMBER ILM1500156
47Local storm report, Jun 18, 4:35 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
435 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG DARLINGTON 34.30N 79.87W
06/18/2015 DARLINGTON SC 911 CALL CENTER
REPORTS OF 4 TO 5 TREES DOWN IN AND AROUND THE CITY OF
DARLINGTON. TIME ESTIMATED BY RADAR AND CALL TIMES INTO
911 CENTER.
&&
EVENT NUMBER ILM1500157
LACORTESpecial weather statement, Jun 18, 4:39 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
439 PM EDT THU JUN 18 2015
NCZ087-096-182215-
BLADEN-ROBESON-
439 PM EDT THU JUN 18 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BLADEN AND ROBESON
COUNTIES...
AT 438 PM EDT...SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS
BLADEN AND ROBESON COUNTIES. THESE STORMS WILL CONTINUE TO DEVELOP
DURING THE NEXT 90 MINUTES AND SOME MAY INTENSIFY QUICKLY.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH
TTHESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LUMBERTON...ELIZABETHTOWN...RED SPRINGS...ROWAN...PEMBROKE...
FAIRMONT...MAXTON...ST. PAULS...BLADENBORO...ROWLAND...BOARDMAN...
LAGOON...WHITE OAK...HOWELLSVILLE...TOLARSVILLE...ABBOTTSBURG...
KELLY...JEROME...WAKULLA AND REX.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 74 BETWEEN MILE MARKERS 191 AND 214.
INTERSTATE 95 IN NORTH CAROLINA BETWEEN MILE MARKERS 1 AND 38.
US ROUTE 74 BETWEEN MILE MARKERS 365 AND 374.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3495 7903 3490 7894 3484 7890 3485 7849
3456 7825 3454 7827 3450 7825 3446 7818
3437 7834 3438 7845 3447 7867 3446 7882
3448 7887 3444 7896 3440 7897 3430 7907
3463 7946 3477 7933 3484 7935 3483 7919
TIME...MOT...LOC 2038Z 262DEG 13KT 3462 7861
JDWThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:00 PM EDT | Special Weather Statement | ILM | Horry | 45 min |
| Jun 17, 8:55 PM EDT | Special Weather Statement | ILM | Florence | 65 min |
| Jun 17, 9:14 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Williamsburg | 61 min |
| Jun 17, 10:21 PM EDT | Special Weather Statement | ILM | Marion | 54 min |
| Jun 18, 4:06 AM EDT | Heat Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 15 hr |
| Jun 18, 3:03 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Marlboro | 57 min |
| Jun 18, 3:12 PM EDT | Heat Advisory | ILM | Darlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more | 28 hr |
| Jun 18, 3:49 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Marlboro | 56 min |
| Jun 18, 4:05 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Marlboro | 55 min |
| Jun 18, 4:38 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Florence, Horry, Marion | 67 min |
| Jun 18, 5:36 PM EDT | Special Weather Statement | ILM | Horry | 54 min |
| Jun 18, 6:18 PM EDT | Special Weather Statement | ILM | Georgetown | 27 min |
| Jun 18, 6:36 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 24 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.